Partial-wave expansions of higher-order Gaussian beams in elliptical cylindrical coordinates

Abstract : no abstract
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01596818
Contributor : Alexandre Poux <>
Submitted on : Thursday, September 28, 2017 - 10:03:11 AM
Last modification on : Thursday, February 7, 2019 - 5:46:18 PM

Links full text

Identifiers

Citation

G. Gouesbet, L. Mées, G. Gréhan. Partial-wave expansions of higher-order Gaussian beams in elliptical cylindrical coordinates. Journal of Optics A: Pure and Applied Optics, IOP Publishing, 1999, 1 (2), pp.121-132. ⟨10.1088/1464-4258/1/2/003⟩. ⟨hal-01596818⟩

Share

Metrics

Record views

71